# SDR SWAA2016031449844

- Difficulty date: March 7, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 27,747 hours, 16,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 6547952
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO THRESHOLD WEB CORRODED.  REPAIRED WEB IAW SRM.
